ASVAC 2017
Pre-Conference Vaccinology Masterclass

12:00-1:25pm

Lunch is served

All participants
(pre-registration for lunch required)

1:25-1:30pm

Welcome and Introduction

Daniel Goh

01:30-02:40pm

Basic vaccine immunology – immune responses, adjuvants, immunology of cross-protection

 

@10min

  • Basics of immune responses and how vaccines work
  • Combination vaccines
  • Adjuvants: how do they work?
  • Fundamentals of vaccine clinical trials – Safety, efficacy and effectiveness
  • Importance of disease surveillance in developing impactful vaccination strategies
  • Basics of health economics in public health policies
  • Post-license clinical trial and pharmacovigilance

John Tam
Philippe Bushy
Michael Nissen
Sharon Zan

02:40-03:10pm

Impact of vaccination on Disease Epidemiology

 

30min

  • History of vaccines
  • Impact of vaccines in medical history
  • Vaccines – it’s role in today’s medical practice 

Naveen Tacker

03:10-03:40pm

Vaccine hesitancy-Dealing with Anti-Vaccine lobby and risk communication

 

30min

  • Debunking the myths:
    • Too many vaccines harms the immune system
    • Natural infections are important for the body
    • Safety concerns of vaccines
    • Addressing the MMR and Autism fiasco
    • Role of the media

Zulkifli Ismail
Daniel Goh

03:40pm-04:00pm

Tea break

All participants

04:00-05:00pm

Vaccines through the ages

 

@20min

  • Vaccinations in infants
  • Vaccination in pregnancy
  • Vaccination in aging population

Lee Bee Wah
Sally Gatchalian
Leong Hoe Nam

05:00-05:45pm

Focus on specific vaccines

 

@15min

  • Vaccination against Rotavirus
  • Pneumococcal conjugate vaccine (PCV)
  • Influenza virus vaccine

Tony Nelson
Ping-Ying Lee
John Tam

05:45-06:05pm

Practical aspects of vaccines – Clinical Cases and Quiz

 

20min

  • Clinical cases & Quiz

 

Chan Si Min & Mas Suhaila

06:05-06:15pm

Vaccines: The future

 

10min

  • Prospects and challenges for new vaccines: Dengue, Zika, RSV, CMV, etc.
  • New developments in vaccine technology: the vaccines of the future
  • Advances in immunization technology: novel strategies for delivering vaccines

 

6:15-06:30pm

Q&A

   Panel of faculty for Q&A

6:30pm onwards

 

Dinner served

All participants
(pre-registration for dinner required)


© ASVAC 2017 | All Rights Reserved | Sitemap

Organized by:



Managed by:



c/o Kenes Asia (Thailand) Co., Ltd.
PICO Building, 10 Soi Lasalle 56, Sukhumwit
Bangna, Bangkok 10260
Thailand
Tel: +662 7487881
Fax: +662 7487880
Email: asvac2017@kenes.com